# SDR 96ZZZM1453

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15 FOUND A 6 INCH CRACK IN FRAME BEHIND LEFT FORWARD EMERGENCY EXIT DOOR.  REPAIRED PER ARA 10400.
